# SDR DALA1129700980

- Difficulty date: April 24, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 53,807 hours, 39,759 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY PATHWAY LIGHT INOPERATIVE AT ROW 12 DE. MX FOUND WIRES BROKEN AND INSTALLED NEW TRACK LIGHT QUICK DISCONNECT. OPS CHECKS GOOD.  ACFT IS OK FOR SERVICE.
